# SDR DALA2016121009778

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION ON DOOR JAMB BEAM BTW STA Y=1155 TO 1212 LONG 27R TO 28R. DOOR JAMB BEAM BTW STA Y=1155 TO 1212 LONG 27R TO 28R WAS REPAIRED PER SRM 51-30-5 AND SRM 53-05 FIG 123.
